Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Severe chest pain, fever and chills. Diagnosed with mykoplasma pneumonia. Taking Ery-max antibiotics. Suggestion?

Last Friday I was diagnosed with mykoplasma pneumonia (both lungs are infected). I have been taking Ery-Max antibiotics 4 times a day since then but still feel the need for pain killers for bad chest/ back pain (when coughing) and headaches . I also still have chills, feel nauseous, and have low fever at times. I have a flight booked for Friday night to spend the weekend with family in Holland. There s a party this coming Saturday night that I ve really been looking forward to. Is it a good idea that I go? I don t want to put myself at risk of my condition taking longer to clear up.
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
This mycoplasma pneumonia is the mildest type pneumonia and is called as WALKING PNEUMONIA because you rarely need hospitalisation with this pneumonia.
ERY-MAX is the ideal medicine for this problem.
The problem will go away with treatment however pain chest persists for some time because of coughing.
Since it is spread by droplet infection you must wash your hands regularly and keep some cloth on your mouth when coughing so that it doesn't infect others.
Avoid smoking and take proper nutrition.
There is no harm in going for party.
Carry on with your enjoyment.
Best of luck
Answered: Sat, 15 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor